# SDR MK1Y20170613001

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 87,007 hours, 14,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOORBEAM, FWD MAIN DECK, SEC 41, BS 246, RBL 73
